# SDR A6WA200740108

- Difficulty date: March 7, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6003106819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 460 FLOOR SUPPORT FITTING P/N 600-31068-19 CRACKED APPROXIMATELY .3 INCH LONG AT OUTBOARD SIDE RBL 9.  MAINTENANCE REMOVED CRACKED FITTING RIGHT FS 460 OUTBOARD SIDE RBL 9.  DRILLED UP AND ALODINED NEW FITTING PART NR 600-31068-19.  FITTING AND FASTENERS SHOT WET USING PS 870 C-12 SEALANT.  (M)
